Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Localizations and evaluation subgroups

Author: George E. Lang
Journal: Proc. Amer. Math. Soc. 50 (1975), 489-494
MSC: Primary 55D15
MathSciNet review: 0367986
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If $ {G_n}(X)$ is the $ n$th evaluation subgroup of a simple connected finite $ CW$-complex, then $ {G_n}({X_p}) \cong {G_n}{(X)_p}$ for $ p = 0$ or a prime.

References [Enhancements On Off] (What's this?)

  • [1] Daniel Henry Gottlieb, Evaluation subgroups of homotopy groups, Amer. J. Math. 91 (1969), 729–756. MR 0275424
  • [2] H. B. Haslam, 𝐺-spaces 𝑚𝑜𝑑𝐹 and 𝐻-spaces 𝑚𝑜𝑑𝐹, Duke Math. J. 38 (1971), 671–679. MR 0287538
  • [3] P. J. Hilton, G. Mislin and J. Roitberg, Homotopical localization (unpublished).
  • [4] George E. Lang Jr., Evaluation subgroups of factor spaces, Pacific J. Math. 42 (1972), 701–709. MR 0314043
  • [5] D. Sullivan, Geometric topology. I: Localization, periodicity and Galois symmetry, M. I. T., June 1970 (mimeo).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55D15

Retrieve articles in all journals with MSC: 55D15

Additional Information

Keywords: Localization, evaluation subgroup
Article copyright: © Copyright 1975 American Mathematical Society